# SDR 97ZZZX5177

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Covington Aircraft Engines Inc, repair station CP2R750K
- Make and model: Cessna 340A
- Propeller: Mcauly 3AF32C87
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D7015C87
- Condition: Corroded
- Location: Blade Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION IN THREADS OF BLADE SOCKETS.  SUBMITTER STATED PROPER COMPLIANCE TIMES ADHERED TO MAY HAVE LESSENED THE PROBLEMS.
